# SDR 95ZZZX3520

- Difficulty date: July 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N101EN
- Make and model: Cessna T207A
- Aircraft serial: 20700666
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Overserviced
- Location: Nlg
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NOSE STRUT OVERSERVICED CAUSING LOSS OF STEERING.  TO PREVENT THIS, MAINTENANCE SHOULD SERVICE TO WHAT THE MANUFACTURER STATES AND PERFORM A TAXI TEST.
